MAUDE Adverse Event Report: Medacta International SA AMIStem H Femoral Stems; AMIStem-H Std. size 3

Medacta International SA AMIStem H Femoral Stems; AMIStem-H Std. size 3
Model Number 01.18.133
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Aseptic loosening (4883)
Date of Event 08/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery due to stem loosening after about 13 years and 4 months from primary.The surgeon revised the medacta stem and head to a competitor stem and head, and revised the head biolox delta dia.28 12/14-l to a double mobility hc liner d 28/dmg.
 
Additional Manufacturer Narrative
Batch review performed on 04 september 2026 lot.125014: 30 items manufactured and released on 13 february 2013.Expiration date: 31 december 2017.No anomalies found related to the problem.To date, all items of the same lot have been sold, with no similar reported events during the period of review.Root cause:aseptic loosening is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
AMIStem H Femoral Stems
Common Device Name
AMIStem-H Std. size 3
Manufacturer (Section D)
Medacta International SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key50692312
Report Number3005180920-2026-00925
Device Sequence Number13160553
Product Code LZO
UDI-Device Identifier07630030804090
UDI-Public07630030804090
Combination Product (Y/N)N
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2017
Device Model Number01.18.133
Device Lot Number125014
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/13/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale